Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jr155

Prescribed Low Dose Accutane. Should I Up My Dose?

Recommended Posts

Hey guys so I've been on low dose accutane for the past month and 10 days. The first 30 days I took 20 mg/day and my skin was looking a bit better in the beginning. However, I started noticing the side effects towards the end of the month (chapped lips and REALLY bad initial breakouts). I just finished 10 days of 30 mg and I was wondering if I should take two 30 mgs/day which means I would be upping my dose to 60 mg per day.

Any input? My acne is not severe, just tend to have consistent breakouts primarily on the forehead

Share this post


Link to post
Share on other sites

Yes, I would recommend a higher dose. I have mild acne , And was first prescribed 40/mg for the first month. After seeing some initial improvement , I was prescribed 60/mg a day for the second month to see what it does.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×